# SDR CA000306001

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,762 hours
- Engine: Pwa PT6A67D
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1295240851
- Condition: Frayed
- Location: Cockpit Pedestal
- Part time: 9,785 cycles
- Component: Elevator Contro
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION MAINTENANCE FOUND THE AILERON CABLE WAS FRAYED BEYOND LIMITS.  LOCATION WAS ON FIRST PULLEY BELOW CONTROL YOKE IN COCKPIT PEDESTAL.  ACCESS IS FROM BELLY PANEL IMMEDIATELY BEHIND NLG WHEELWELL.
